MathSciNet Relay Station
MathSciNet bibliographic data
MR1475576 (98h:34019) 34A37 (34C10)
Huang, Chunchao Oscillation and nonoscillation for second order linear impulsive differential equations. J. Math. Anal. Appl. 214 (1997), no. 2, 378–394.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement